# SDR ASAA2022102441425

- Difficulty date: October 24, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 58,972 hours, 31,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED 15 MINUTE CHECK AT: L2 HEADER PANEL, RH ROW 20 BULL NOSE AND AFT RECESSED PANEL LIGHT. GROUNDED - YES. REMOVED, REPLACED AND OP CK GOOD EMERGENCY BATTERY PACK (SN 187643) ABOVE AFT GALLEY RH SIDE IAW B737-0700 AMM 33-51-06-960-805.
